# SDR P4YA2010112800001

- Difficulty date: November 28, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC821B
- Aircraft time: 29,756 hours, 32,546 cycles
- Engine: Garrtt TPE33112UA
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Part time: 29,756 hours, 32,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSP ST-UN-M003-9-6, A CRACK WAS VISUALLY IDENTIFIED AT THE STRINGER 14 AREA ON THE WING SPAR SHEAR WEB.  CURRENTLY IN CONTACT WITH ENGINEERING FOR REPAIR DISPOSITION.
